# SDR AALA984091

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE LOWER SURFACE OF THE FRAME INNER CHORD FORWARD FLANGE IN THE AFT CARGO.  THE BLENDOUT EXCEEDED SRM MAX LIMITS.  ALODINED, PRIMED AND PAINTED BLENDED AREA.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1617.  (M)
